RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 43, Issue 2, Pages 229–236 (Mi mz4384)  

Question of the domains of definition of fractional powers of accretive operators

A. M. Gomilko


Full text: PDF file (685 kB)

English version:
Mathematical Notes, 1988, 43:2, 129–133

Bibliographic databases:

UDC: 517.98
Received: 21.07.1986

Citation: A. M. Gomilko, “Question of the domains of definition of fractional powers of accretive operators”, Mat. Zametki, 43:2 (1988), 229–236; Math. Notes, 43:2 (1988), 129–133

Citation in format AMSBIB
\Bibitem{Gom88}
\by A.~M.~Gomilko
\paper Question of the domains of definition of fractional powers of accretive operators
\jour Mat. Zametki
\yr 1988
\vol 43
\issue 2
\pages 229--236
\mathnet{http://mi.mathnet.ru/mz4384}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=939523}
\zmath{https://zbmath.org/?q=an:0664.47023}
\transl
\jour Math. Notes
\yr 1988
\vol 43
\issue 2
\pages 129--133
\crossref{https://doi.org/10.1007/BF01152550}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988Q736900024}


Linking options:
  • http://mi.mathnet.ru/eng/mz4384
  • http://mi.mathnet.ru/eng/mz/v43/i2/p229

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:156
    Full text:66
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020